Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 17 found articles
 
 
  Reply to ‘Comment on ‘A mathematical theory of running’ and the applications of this theory’
 
 
Title: Reply to ‘Comment on ‘A mathematical theory of running’ and the applications of this theory’
Author: Ward-Smith, A.J.
Appeared in: Journal of biomechanics
Paging: Volume 20 (1987) nr. 1 pages 2 p.
Year: 1987
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands